# SDR SWAA2013011611470

- Difficulty date: January 14, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N184AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 27,316 hours, 12,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RIGHT OVERDOOR EMERGENCY EXIT SIGN WILL NOT ILLUMINATE.  REMOVED AND REPLACED M1673 EMERGENCY BATTERY PACK AND CHARGER ASSY IAW B737 AMM 33-51-06, OPS CHECK GOOD IAW B737 AMM 33-51-06.
